Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generalized repunit primes

Author: Harvey Dubner
Journal: Math. Comp. 61 (1993), 927-930
MSC: Primary 11A51
MathSciNet review: 1185243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Generalized repunits have the form $ ({b^n} - 1)/(b - 1)$. A table of generalized repunit primes and probable primes is presented for b up to 99 and large values of n.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A51

Retrieve articles in all journals with MSC: 11A51

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society